# SDR UALA2013011600279

- Difficulty date: January 15, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 64,039 hours, 23,748 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED RIGHT WING LEADING EDGE RIGHT WING BETWEEN ENGINE AND WINGTIP.  REPAIRED IAW SRM 57-40-00.
